Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An equivalence theorem on generating functions
HTML articles powered by AMS MathViewer

by H. M. Srivastava PDF
Proc. Amer. Math. Soc. 52 (1975), 159-165 Request permission

Abstract:

The present paper establishes an equivalence theorem on generating relations for a sequence of functions $\{ {f_n}(z)\}$ defined by the Rodrigues formula (1) below. It is also shown how this theorem may be applied to a fairly large variety of special functions including, for instance, the classical orthogonal polynomials.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A70
  • Retrieve articles in all journals with MSC: 33A70
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 159-165
  • MSC: Primary 33A70
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0379931-2
  • MathSciNet review: 0379931